ResearcherID Thomson Reuters  

Treschev, Dmitry
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: Q-3844-2016
Other Names: Treshchev; Treshev
URL: http://www.researcherid.com/rid/Q-3844-2016
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  5  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: A LOCALLY INTEGRABLE MULTI-DIMENSIONAL BILLIARD SYSTEM
 Author(s): Treschev, Dmitry
 Source: Discrete and Continuous Dynamical Systems Volume: 37 Issue: 10 Pages: 5271-5284 Published: OCT 2017
 Times Cited: 0
 DOI: 10.3934/dcds.2017228
added
23-Oct-17
2.  Title: Billiard transformations of parallel flows: A periscope theorem
 Author(s): Plakhov, Alexander; Tabachnikov, Serge; Treschev, Dmitry
 Source: Journal of Geometry and Physics Volume: 115 Pages: 157-166 Published: MAY 2017
 Times Cited: 0
 DOI: 10.1016/j.geomphys.2016.04.006
added
30-May-17
3.  Title: Arnold Diffusion in a Neighborhood of Strong Resonances
 Author(s): Davletshin, M. N.; Treschev, D. V.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 295 Issue: 1 Pages: 63-94 Published: NOV 2016
 Times Cited: 0
 DOI: 10.1134/S0081543816080058
added
30-May-17
4.  Title: On the inclusion of a map into a flow
 Author(s): Saulin, Sergey M.; Treschev, Dmitry V.
 Source: Regular & Chaotic Dynamics Volume: 21 Issue: 5 Pages: 538-547 Published: SEP 2016
 Times Cited: 0
 DOI: 10.1134/S1560354716050051
added
10-Nov-16
5.  Title: Topology of the configuration space, singularities of the potential, and polynomial integrals of equations of dynamics
 Author(s): Kozlov, V. V.; Treschev, D. V.
 Source: Sbornik Mathematics Volume: 207 Issue: 10 Pages: 1435-1449 Published: 2016
 Times Cited: 2
 DOI: 10.1070/SM8786
added
30-May-17
6.  Title: Lagrangian tori near resonances of near-integrable Hamiltonian systems
 Author(s): Medvedev, A. G.; Neishtadt, A. I.; Treschev, D. V.
 Source: Nonlinearity Volume: 28 Issue: 7 Pages: 2105-2130 Published: JUL 2015
 Times Cited: 4
 DOI: 10.1088/0951-7715/28/7/2105
added
10-Nov-16
7.  Title: On a conjugacy problem in billiard dynamics
 Author(s): Treschev, D. V.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 289 Issue: 1 Pages: 291-299 Published: MAY 2015
 Times Cited: 6
 DOI: 10.1134/S0081543815040173
added
10-Nov-16
8.  Title: The anti-integrable limit
 Author(s): Bolotin, S. V.; Treschev, D. V.
 Source: Russian Mathematical Surveys Volume: 70 Issue: 6 Pages: 975-1030 Published: 2015
 Times Cited: 10
 DOI: 10.1070/RM2015v070n06ABEH004972
added
10-Nov-16
9.  Title: A rigid body on a surface with random roughness
 Author(s): Burlakov, Daniil; Treschev, Dmitry
 Source: Regular & Chaotic Dynamics Volume: 19 Issue: 3 Pages: 296-309 Published: MAY 2014
 Times Cited: 4
 DOI: 10.1134/S1560354714030034
added
10-Nov-16
10.  Title: Ball on a viscoelastic plane
 Author(s): Zobova, A. A.; Treschev, D. V.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 281 Issue: 1 Pages: 91-118 Published: JUN 2013
 Times Cited: 3
 DOI: 10.1134/S0081543813040093
added
10-Nov-16
publication(s)  
First Page Previous Page Page   of  5  Go Next Page Last Page
  Sort by:    Results per page: